| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 173-176


Usman Yusuf Abubakar, Danladi Hakimi, Abdulrahman Ndanusa, Vincent Aforkeoghene Jevwia
      Analysis of blood transfused in a city hospital with the principle of Markov-dependence
      Applied Mathematical Sciences, Vol. 8, 2014, no. 173, 8611-8621
      http://dx.doi.org/10.12988/ams.2014.410801

Siti Musleha Ab Mutalib, Nazirah Ramli, Zulkifli Ab Ghani Hilmi, Nor Azura Md. Ghani Mamat
      Hybrid fuzzy approach for forecasting tourist arrivals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 173, 8623-8633
      http://dx.doi.org/10.12988/ams.2014.48679

Narine N. Davtyan, Arpine M. Khachatryan, Rafayel R. Kamalian
      A structure of the subgraph induced at a labeling of a graph by the subset of vertices with an interval spectrum
      Applied Mathematical Sciences, Vol. 8, 2014, no. 173, 8635-8641
      http://dx.doi.org/10.12988/ams.2014.410850

K. Teerapabolarn
      Poisson approximation for random sums of independent binomial random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 173, 8643-8646
      http://dx.doi.org/10.12988/ams.2014.410813

K. Teerapabolarn
      Non-uniform bound on the point metric of the beta binomial and binomial distributions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 173, 8647-8650
      http://dx.doi.org/10.12988/ams.2014.410818

K. Jaioun, K. Teerapabolarn
      An improved Poisson approximation for the binomial distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8651-8654
      http://dx.doi.org/10.12988/ams.2014.410819

P. M. Mohanty, M. Acharya, B. P. Acharya
      Numerical evaluation of integrals of analytic functions of more than one complex variable
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8655-8660
      http://dx.doi.org/10.12988/ams.2014.49717

Canan Koroglu
      Special solutions in terms of hyperbolic functions for nonlinear dispersive K(m,n) equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8661-8673
      http://dx.doi.org/10.12988/ams.2014.411907

M. K. Viswanath
      Transcendental numbers and cryptography
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8675-8677
      http://dx.doi.org/10.12988/ams.2014.410873

Fadila Ouraini, Ramon Carbonell, David Marti Linares, Kamal Gueraoui, Puy Ayarza, Mimoune Harnafi
      Finite-difference approximation of wave equation: a study case of the SIMA velocity model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8679-8688
      http://dx.doi.org/10.12988/ams.2014.49779

Fatma Adam, Nasruddin Hassan
      Q-fuzzy soft set
      Applied Mathematical Sciences, Vol. 8, 2014, no. 174, 8689-8695
      http://dx.doi.org/10.12988/ams.2014.410865

Fatma Adam, Nasruddin Hassan
      Operations on Q-fuzzy soft set
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8697-8701
      http://dx.doi.org/10.12988/ams.2014.410866

V. I. Vorotnikov
      Reorientation of three-rotor gyrostat under uncontrolled external disturbances
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8703-8709
      http://dx.doi.org/10.12988/ams.2014.410849

Fatima EL Khaoudi, Kamal Gueraoui, Abdelhak Dhiri
      Numerical and theoretical study of natural convection in a nanofluid-filled vertical rectangular enclosure
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8711-8720
      http://dx.doi.org/10.12988/ams.2014.49742

Maxim P. Sharabayko, Oleg G. Ponomarev
      Intra prediction header bits estimation algorithm for RDO in H.265/HEVC
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8721-8736
      http://dx.doi.org/10.12988/ams.2014.411945

Benjamin N. Omamalin, Sergio R. Canoy, Jr., Helen M. Rara
      A realization problem and a characterization of locating total dominating sets in the Cartesian product of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8737-8746
      http://dx.doi.org/10.12988/ams.2014.410833

Galiya Zakirova, Natalia Manakova, Georgy Sviridyuk
      The asymptotics of eigenvalues of a differential operator in the stochastic models with "white noise"
      Applied Mathematical Sciences, Vol. 8, 2014, no. 175, 8747-8754
      http://dx.doi.org/10.12988/ams.2014.49756

Georgi Hristov Georgiev, Vencislav Dakov Radulov
      A practical method for decomposition of the essential matrix
      Applied Mathematical Sciences, Vol. 8, 2014, no. 176, 8755-8770
      http://dx.doi.org/10.12988/ams.2014.410877

Ayoub Kordala, Mohamed El Marraki, Mohamed Essalih
      The Wiener, the hyper-Wiener and the degree distance indices of the bar polyhex graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 176, 8771-8779
      http://dx.doi.org/10.12988/ams.2014.410856

Alvaro H. Salas, Jairo E. Castillo H.
      Exact solution to Duffing equation and the pendulum equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 176, 8781-8789
      http://dx.doi.org/10.12988/ams.2014.44243

Sami Mehennaoui, Lakhdar Khochemane
      Optimization of the setting parameters of a drilling tool using the reliability study
      Applied Mathematical Sciences, Vol. 8, 2014, no. 176, 8791-8798
      http://dx.doi.org/10.12988/ams.2014.410862


Journals | Books | Author guidelines